# SDR IG0R200751070

- Difficulty date: December 19, 2007
- Submitted: December 19, 2007
- Operation: General aviation
- Make and model: Beech C90
- Engine: Pwa PT6A21
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Bellows
- Part number: 2523631
- Part serial: 33405
- Condition: Damaged
- Location: Fcu
- Component: Fcu, Hnywl, DPF2
- Component part number: 3244745
- Stage of operation: CR
- How discovered: C
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

ENGINE WENT TO IDLE IN FLIGHT. FAILED BELLOWS BENCH TEST. BELLOWS BREACHED. UPON FURTHER INSPECTION THERE WAS NO PHYSICAL DAMAGE TO THE BELLOWS HOWEVER THERE WAS CORROSION ON THE TOP OF THE BELLOWS AND AT THE FIRST CONVOLUTION. REPLACED BELLOWS AND RECALIBRATED FUEL CONTROL UNIT.
